This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Isotretinoin Treatment of a Woman With Bipolar Disorder

Article Abstract

Letter to the Editor

Sir: Lithium is widely believed to contribute to the onset or worsening of acne. This side effect causes concern for many patients who are already at risk for noncompliance due to the nature of their illness. Although the pathophysiology of the dermatologic reactions to lithium is speculative, there is convincing evidence that lithium increases migration of polymorphonuclear leukocytes into skin lesions.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 60

Quick Links: Bipolar Disorder